Oscillation Criteria for Difference Eqtiations with Continuous Arguments

Acta Mathematica Sinica, Chinese Series ›› 1995, Vol. 38 ›› Issue (3)

Acta Mathematica Sinica, Chinese Series ›› 1995, Vol. 38 ›› Issue (3) DOI: 10.12386/A1995sxxb0044
论文

Oscillation Criteria for Difference Eqtiations with Continuous Arguments

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 1995, 38(3) https://doi.org/10.12386/A1995sxxb0044

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/